Both were prescribed for anxiety. I have not been depressed for over a year, now all of a sudden I just find myself crying about everything. What is going on? Should I be taking these together? Or is it still too soon to tell?
8 Apr 2012
Nortryptalin is an older tricyclic antidepressant and Ativan is an anxiety med. It's too early to tell if your meds are going to work. It will take weeks sometimes before u feel better. I would call your psychiatrist and describe ur symptoms, maybe your meds need adjusting. It is hard to tell. Wishing you feel better soon,
10 Apr 2012
I'm no a doctor just sharing my experience
Yes, I agree it takes at couple weeks, though it all depends on the person. I personally take a week or a couple days to take effect, that is how it is for me. I know how it feels... the waitng period.
I'll tell you my experience, I have been taking Lamictal and Ativan, I have been taking Lamictal for about 6 years, and it STILL finding the right combination. I have been taking the Ativan for about 2-3 years. But for the past 2 months the anxiety hasn't been too back under control.
I'm talking about any other medication it is the same way with any medication.
Good luck! I hope all is well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lorazepam - I have been on Xanax for a month and a half for heart palpitation at night, I was having
... side effects from this med,(crying, depressed, more anxiety) I thought I was going crazy. So my doctor switched me to ativan on January 6, 2010 ...
1 answer • 20 Jan 2010
Hi everyone. I've been on Ativan for over 2 years now. I started taking it for social anxiety, but over the past few months it hasn't been ...
1 answer • 10 Feb 2011
I recently started Nortriptyline just 2 days ago. I was wondering how long it takes to start working. I took it about a month ago however the doctor ...
7 answers • 5 Mar 2012
... disoriented and get very dizzy. Is this normal and how long before it should stop? I also take .25 Xanax twice a day. General Anxiety Disorder is ...
2 answers • 3 Jul 2012
... I got Nexplanon five days ago and it is having some odd effects on my mood. Sometimes I feel very anxious and paranoid, other times I feel very ...
1 answer • 31 Jan 2013